Two-oscillator representation of the landau problem

M. K. Fung, Y. F. Wang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We have quantised the two oscillation modes of the Landau problem. Coherent state techniques enable us to obtain in an easy way the path integral of the Landau problem. The Landau problem in a symmetric quadratic external potential is investigated along similar lines.

Original languageEnglish
Pages (from-to)897-906
Number of pages10
JournalChinese Journal of Physics
Volume38
Issue number5
Publication statusPublished - 2000 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this